# SDR CA040621007

- Difficulty date: June 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 10,733 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN PROXIMITY SWITCH NOT GIVING DOWN AND LOCKED INDICATIONS ON NOSE GEAR.  REOCCURRING PROBLEM AROUND THE 9000-10000 CYCLE RANGE ON PC-12'S.  PC-12'S INCORPORATE THESE SWITCHES IN THE NOSE GEAR UP AND DOWN LOCK INDICATION POSITIONS THE MAIN GEAR UPLOCK POSITIONS AND THE MAIN GEAR WEIGHT ON WHEEL POSITIONS.
